# SDR 2007FA0000321

- Difficulty date: April 1, 2007
- Submitted: April 11, 2007
- Operation: General aviation
- Aircraft: CGBUY
- Make and model: Hughes 369D
- Aircraft serial: 6109580
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 6870885
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WENT TO START THE AIRCRAFT AND THERE WAS NO IGNITION.  FOUND IGNITION EXCITER INOPERATIVE, REPLACED.  (K)
